# SDR R61A2024071800307

- Difficulty date: June 22, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N882RW
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000255
- Aircraft time: 31,097 hours, 23,761 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066350001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN HEAVY CHECK - AFT CARGO COMPARTMENT LOWER FUSELAGE SKIN SHEARCLIP AT FR 77 AND STGR 29L-29R IS CORRODED.  REMOVED AND REPLACED SHEARCLIP AT FR 77 AND STGR 29L-29R, REF EMB SRM 51-40-08.
